# SDR USAA2014121600004

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 46,768 hours, 17,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE INOPERATIVE.  REPLACED MEGA PHONE.
